advertisement
Question
Posted by: jenny | 2009/02/02

period taking to long

I was the depo injection for 4yrs but stopped. My shot was supposed to be taken on 24 Nov 08 i still have not started my period could something be wrong. how long will it be before getting my period and i have been getting lots of discharge yellow but not smelling is this normal

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year for periods to return after stopping Depo. The discharge sounds like an infection and may need treatment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: c | 2009/02/03

hi your period will take a long time to come after the injection. i know someone who took 2 Years getting back to a normal period.

Reply to c

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement